# SDR 07FDEA04736

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90522692
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STATION 720D FRAME, AFT EDGE IS CORRODED AT STRINGER 4 RIGHT REMOVED CORROSION AT UPPER FUSELAGE STA 720D FRAME AFT EDGE AT STR 4 RIGHT AREA REF SRM 51-10-6 ORIGINAL MATERIAL .064", MATERIAL REMAINING .048", MATERIAL LOSS .016'.  FOUND TO BE OUT OF LIMITS REF, SRM 53-10-1 FIG 1.  FABRICATED REPAIR DOUBLER, REF SRM 51-40-3 FIG 1, MATERIAL USED 7075-0 .063, HEAT TREATED TO T-6.  TRACKING NR 2007-11-015.  TREATED AND PRIMED DOUBLER AND INSTALLED REF 51-10-2, 51-30-2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
